Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

deadonfive

Veteran Member
  • Total Reviews

    0
  • Content Count

    429
  • Joined

  • Last visited

Community Reputation

2 Neutral

5 Followers

About deadonfive

  • Rank
    Member

Profile Information

  • Gender
    Not Telling
  • Location
    -

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Just came across one of your old posts! Miss seeing you and your helpful comments around here! Hope you're doing well. :)

    1. haaaarper? oooh harper!.......

      where oh where can harper be? oh where oh where can she beeee.___ i hope you're ok

      1. deadonfive

        My Skin Log

        That was really funny, I actually laughed out loud at that. Congratulations on your wedding, it sounds like it went really well! Let me know how the 6th HP movie goes, I've always liked the books better but that's just me.
      2. deadonfive

        Niacin is AMAZING for acne!

        I've already stated that circulation will not "cure" everyone's acne.
      3. deadonfive

        Niacin is AMAZING for acne!

        I didn't say that it would work for rosacea. Rosacea is probably a symptom of something else (and possibly the redness could partially be a result of inflammation, instead of over-circulation.) I said that Niacin might be worth a try for people whose acne clears up with exercise, or otherwise have bad circulation problems. There isn't any one pill that will clear up everybody's skin issues.
      4. deadonfive

        Niacin is AMAZING for acne!

        I agree, the fact that the OP in the adult forum used a no-flush stumped me. But I still think it doesn't have much to do with cholesterol; perhaps he just had a bad vitamin-B3 deficiency instead. I did a google search on the symptoms of B3 deficiency: * Poor circulation * Skin Leisons, Acne, coarse skin * Dizziness (Hypotension/Low blood pressure) and ringing ears * Irritability * Fatigue * Headaches * Loss of appetite * Mild depression * Canker sores "(Niacin- Vitamin B-3) dilates blood vess
      5. deadonfive

        Niacin is AMAZING for acne!

        well i was reading that their is no correlation to the flush and it clearing your acne. the scientists think that its the reduction in triglycerides in your blood that make your sebum thinner and less likely to clog pores. That sounds odd though, I don't think a vitamin could lower triglycerides that quickly. For the people that Niacin worked for, they saw a difference immediately. I think that the increased blood flow could have alot to do with it - it'd probably work for people whose skin cle
      6. Don't be upset - fish oil isn't for everyone. Cut it out if it's not working for you. You'll like this article, it will explain some things for you: The Great Fish Oil Experiment
      7. This is because blood sugar levels become very low when you haven't eaten in awhile. Your body doesn't like this and will crave whatever it thinks will raise it's blood sugar levels the quickest. That's why you were craving refined sugar; because it spikes your blood sugar much higher than any other food, even refined flour.
      8. Your body's levels of "Normal" are RARELY equivalent to an average population's "Normal." It's a very flawed system. Maybe these links will help you. Limitations of Lab Test Reference Ranges Hormone Testing - I Spit On Your Blood Test! Good Luck.
      9. deadonfive

        hormonal acne

        1.) I'm on oral bio-identical estrogen right now - I've been on it for 3 months to help me ovulate. It hasn't given me any side effects, but it did not clear my acne either because my acne is caused by something else. And I'm highly estrogen deficient!! But since Yaz cleared you up, it's pretty likely that bio-identicals will work for you. I don't know how well the cream works, sorry. 2.) Your side effects (the teeth and sore throat) could be blamed on the Yaz. It seems likely because synthet
      10. deadonfive

        hormonal acne

        Hey there, congratulations on your clear skin! I have a few things to say regarding your post: 1.) Your gynecologist is wrong. The type of estrogen in Yaz is an altered, synthetic hormone called ethinyl estradiol. It is NOT bio-identical. Synthetic drug hormones cause MANY more side effects than natural ones ever will, and it still horrifies me to see that ob/gyns are so misinformed about this. 2.) Natural progesterone cream does work for alot of people, it's worth a try. But it sounds like ma
      11. I completely understand that...it doesn't need to be a lifetime task though. The person who started the hyperthyroidism thread had it right - it's a great idea to take a look at your other health problems/symptoms, because acne doesn't occur for no reason and in isolation from other health problems. Everyone should think about it - are you constipated? Fatigued? Hair loss? Heavy periods? Cold hands and feet? That type of thing. I bet some people here would be lucky enough to Google their sym
      12. I like this post, but there's a huge gap that sort of ruins this argument. What about alcoholics and heavy drug users who have extremely unhealthy, diseased or failed livers but still have clear skin? The answer could just be that they don't get acne because they aren't genetically prone to it... But it's still something to think about. It's just different for everyone, acne is a symptom of so many different health issues.
      ×